MAUDE Adverse Event Report: EPIMED INTERNATIONAL INC 20G SPIROL; CATHETER

EPIMED INTERNATIONAL INC 20G SPIROL; CATHETER
Model Number A-EP-028
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On or about june 4, 2018, epimed received an mdr report that had been completed by (b)(6)hospital ((b)(4)).This mdr report was provided to epimed by the department of health & human service.The mdr report was filed in regard to an epimed 20g spirol catheter that had become dislodged from an epimed stingray catheter connector.No additional information was provided to epimed regarding the reported complaint.On june 18, 2018, the reporting account was emailed in an attempt to gather additional information regarding the reported complaint.The account was unable to provide additional information outside of what was already provided in the mdr that had been previously submitted by the account.The product was not returned to epimed for investigation.The batch history records were reviewed; revealing no abnormalities within the product lot related to the product complaint.
 
Event or Problem Description
Catheter became disconnected at the blue connector site.

Brand Name
20G SPIROL
Common Device Name
CATHETER
Manufacturer (Section D)
EPIMED INTERNATIONAL INC
141 sal landrio drive
johnstown NY 12095
MDR Report Key7639364
Report Number1316297-2018-00006
Device Sequence Number13809132
Product Code BSO
UDI-Device Identifier00818788021649
UDI-Public00818788021649
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K981329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/30/2023
Device Model NumberA-EP-028
Device Catalogue Number194-2036
Device Lot Number16368558
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1